Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Construction of CM Picard curves


Authors: Kenji Koike and Annegret Weng
Journal: Math. Comp. 74 (2005), 499-518
MSC (2000): Primary 14H45, 11G15; Secondary 14G50, 14K22
Published electronically: May 21, 2004
MathSciNet review: 2085904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we generalize the CM method for elliptic and hyperelliptic curves to Picard curves. We describe the algorithm in detail and discuss the results of our implementation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 14H45, 11G15, 14G50, 14K22

Retrieve articles in all journals with MSC (2000): 14H45, 11G15, 14G50, 14K22


Additional Information

Kenji Koike
Affiliation: Institut für Algebra und Geometrie, Johann Wolfgang Goethe-Universität Frankfurt, Robert-Mayer-Str. 10, D-60054 Frankfurt am Main, Germany
Email: kkoike@math.uni-frankfurt.de

Annegret Weng
Affiliation: Institut für Algebra und Geometrie, Johann Wolfgang Goethe-Universität Frankfurt, Robert-Mayer-Str. 10, D-60054 Frankfurt am Main, Germany

DOI: http://dx.doi.org/10.1090/S0025-5718-04-01656-4
PII: S 0025-5718(04)01656-4
Received by editor(s): February 3, 2003
Received by editor(s) in revised form: July 14, 2003
Published electronically: May 21, 2004
Additional Notes: The first author was supported by the Alexander von Humboldt Stiftung. The second author was supported by the Maria Sibylla Merian program of the university of Essen
Dedicated: Dedicated to the 60th birthday of Professor Rolf Peter Holzapfel
Article copyright: © Copyright 2004 American Mathematical Society